# SDR SWAA2024011225558

- Difficulty date: November 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOOR SUPPORT FITTING FASTENER HOLE STA 947.75+12' LBL 59 MKD DOT<[01] REMOVED AND REPLACED AFT CABIN WET AREA FLOOR SUPPORT FITTING STA 947.75 TO STA 967 LBL 59 (INTERCOSTAL P/N 147A5660-21) AS PER SRM 51-40-02-0G-0 AND DRAWING NUMBER 147A5660.;[02] RII- VERIFIED REMOVAL AND REPLACEMENT
